# SDR VNAA202004079993

- Difficulty date: April 7, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7945
- Aircraft time: 35,985 hours, 35,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31907301
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED. REPAIRED IAE EA 70-2020-057
